Negative thoughts can certainly be an aspect of your OCD, but they could also signal other things such as dpression. I'd suggest letting your doctor know about these thoughts before they get worse (I'm pretty certain that they are affecting your daily routine in some way or you wouldn't be mentioning them). Also, he/she needs to make sure that whatever meds you are currently taking aren't causing these thoughts as some kind of side-effect. Hope this helps.
Absolutely can cause negative thoughts, I was prescribed fluvoxamine & that really didn't work but as soon as the Doctor gave me Anafranil my OCD thoughts & rituals have cut down tremendously & no negative thoughts for me anymore because the meds work so well at keeping my OCD at bay! Best wishes to you..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 30 Apr 2016 • 3 answers
Posted 5 Jun 2017 • 1 answer
Posted 16 days ago • 0 answers